RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1057–1059 (Mi dan37318)  

MATHEMATICS

Algorithms for the approximate solution of linear conditionally correct problems

V. N. Strakhov

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (389 kB)

Bibliographic databases:
UDC: 517.948
Presented: . . 
Received: 24.03.1972

Citation: V. N. Strakhov, “Algorithms for the approximate solution of linear conditionally correct problems”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1057–1059

Citation in format AMSBIB
\Bibitem{Str72}
\by V.~N.~Strakhov
\paper Algorithms for the approximate solution of linear conditionally correct problems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1057--1059
\mathnet{http://mi.mathnet.ru/dan37318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317540}
\zmath{https://zbmath.org/?q=an:0271.35001}


Linking options:
  • http://mi.mathnet.ru/eng/dan37318
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1057

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020